U.S. doctors online nowAsk doctors free
A 43-year-old member asked:

can you get rebound anxiety after short-term lyrica (pregabalin) use?

1 doctor answer1 doctor weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Yes, anxiety: May occur with Lyrica (pregabalin) use but isn't a common side effect.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 40-year-old member asked:

Can any doc explain if you get rebound anxiety after short-term lyrica (pregabalin) use?

1 doctor answer1 doctor weighed in
Dr. Marsha Davis
Internal Medicine 28 years experience
Should not : Lyrics is used off label for anxiety. It is not habit forming as far as anxiety goes and there is no rebound anxiety especially with short term use.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 27, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.